# SDR TWAA9901904

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STA 980 FORMER PREVIOUSLY REPAIRED AT STRINGER 17R.  REPAIRED FORMER PER SRM 53-03, PAGE 131 TO 132, SHEET 2, AND PAGE 133 SHEET 3, AND PAGES 135 AND 137.
